RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 205, Number 6  


On steady motion of viscoelastic fluid of Oldroyd type
E. S. Baranovskii
3
Characterizing quasiconvex functions in terms of the Kronrod's tree of a function
A. I. Vorob'ev
17
The theory of nonclassical relaxation oscillations in singularly perturbed delay systems
S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov
21
On algebraic properties of topological full groups
R. Grigorchuk, K. Medynets
87
Investigating stability using nonlinear quasihomogeneous approximation to differential equations with impulsive action
A. I. Dvirnyj, V. I. Slyn'ko
109
The study of nonlinear almost periodic differential equations without recourse to the $\mathscr H$-classes of these equations
V. E. Slyusarchuk
139
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019